Optical soliton perturbation with full nonlinearity for Kundu-Eckhaus equation by extended trial function scheme


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Zhou Q., Moshokoa S. P. , Belic M.

OPTIK, vol.160, pp.17-23, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.01.111
  • Title of Journal : OPTIK
  • Page Numbers: pp.17-23

Abstract

The dynamics of soliton propagation through optical fibers, modeled by perturbed Kundu-Eckhaus equation, is studied in this paper by the aid of extended trial function scheme. The perturbation terms are all of Hamiltonian type that appears with full non linearity. Bright and singular soliton solutions are secured with this integration scheme. (C) 2018 Elsevier GmbH. All rights reserved.